Bergman and Bauer Operators for Elliptic Equations in 2 Independent Variables

Research output: Chapter in Book/Report/Conference proceedingConference paper

Abstract

Partial differential equations, solutions, integral- and differential operators
Original languageEnglish
Title of host publicationFinite or Infinite Dimensional Complex Analysis and Applications
Place of PublicationBoston
PublisherSpringer
Pages221 - 243
Number of pages23
ISBN (Print)978-1-4020-7658-
DOIs
Publication statusPublished - 2004

Publication series

NameAdvances in Complex Analysis and Its Applications
Volume2

Keywords

  • Partial differential equations, integral operator of Berman, differential operator of K.W. Bauer

Fingerprint

Dive into the research topics of 'Bergman and Bauer Operators for Elliptic Equations in 2 Independent Variables'. Together they form a unique fingerprint.

Cite this